Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stomach sore, burn, hurts, acidity, costochondritis,

Hi there. for over a year I have had very sore right side of my stomach ...Feel like an indian burn and hurts more with activity. I had been suffering a year ago with costochronditis in my rib area...My gastro said it is this down to my side and into stomach. I do alot of repetitive movement at work - is this what you think it is. It is very sore. Heat helps sometimes. Now my other side at rib level hurts as well. Thanks I need help.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if I would be your doctor then I would treat this case with the following medicine, the acid peptic disease is very likely and giving conservative trial is not bad some functional elements are there that might be playing the role too,
1) Tab Omeprazole 40 mg once in day
2) Tab Domeperidone 30 mg once in day
3) Tab Chlorodiazepoxide three times in day
try to be away from the anxiety and depression, hope this information helps you, take care and have a good day.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor